Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 91, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2011, 10:44 PM CDT for Custer County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 10:44 PM CDT (03:44 UTC)
- Expired
- Jun 16, 2011, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 2:55 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1720 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS53 KLBF 170344
SVRLBF
NEC041-170430-
/O.NEW.KLBF.SV.W.0091.110617T0344Z-110617T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1130 PM CDT
* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF MAXWELL TO
GOTHENBURG TO 9 MILES WEST OF EUSTIS...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...OCONTO...CALLAWAY...PRESSEY STATE WILDLIFE MANAGEMENT
AREA...MERNA...HIGHWAY 47 MILE MARKER 80...HIGHWAY 40 MILE MARKER
10 AND HIGHWAY 40 MILE MARKER 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4105 10024 4136 10023 4140 10025 4150 9966
4104 9949
TIME...MOT...LOC 0344Z 255DEG 30KT 4128 10053 4099 10018
4070 10016
WIND...HAIL 60MPH 1.00IN
$$
SCHULTZ3 follow-up statements
729
WWUS53 KLBF 170358
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 PM CDT THU JUN 16 2011
NEC041-170430-
/O.CON.KLBF.SV.W.0091.000000T0000Z-110617T0430Z/
CUSTER NE-
1058 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CUSTER COUNTY UNTIL 1130 PM CDT...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF GANDY TO 12
MILES NORTH OF GOTHENBURG TO COZAD...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...OCONTO...CALLAWAY...PRESSEY STATE WILDLIFE MANAGEMENT
AREA...HIGHWAY 40 MILE MARKER 10 AND HIGHWAY 40 MILE MARKER 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4105 10024 4136 10023 4140 10025 4150 9966
4104 9949
TIME...MOT...LOC 0358Z 254DEG 44KT 4132 10035 4111 10005
4088 9990
WIND...HAIL 60MPH 1.00IN
$$
SCHULTZ769
WWUS53 KLBF 170419
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT THU JUN 16 2011
NEC041-170430-
/O.CON.KLBF.SV.W.0091.000000T0000Z-110617T0430Z/
CUSTER NE-
1119 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CUSTER COUNTY UNTIL 1130 PM CDT...
AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ARNOLD TO 7 MILES EAST OF
EDDYVILLE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4105 10024 4136 10023 4140 10025 4150 9966
4104 9949
TIME...MOT...LOC 0420Z 254DEG 44KT 4141 10012 4106 9944
WIND...HAIL 60MPH 1.00IN
$$
SCHULTZ497
WWUS53 KLBF 170431
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1131 PM CDT THU JUN 16 2011
NEC041-170441-
/O.EXP.KLBF.SV.W.0091.000000T0000Z-110617T0430Z/
CUSTER NE-
1131 PM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 4105 10024 4136 10023 4140 10025 4150 9966
4104 9949
TIME...MOT...LOC 0419Z 254DEG 44KT 4140 10013 4105 9946
$$
SCHULTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:11 PM CDT, 7 hours 33 minutes earlier.
Area forecast discussion, Jun 16, 3:11 PM CDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT THU JUN 16 2011 .SYNOPSIS... H5 CLOSED LOW OVER SOUTHWEST CANADA AND H5 WEAKER CLOSED LOW MOVING INTO THE OHIO VALLEY. WAVE MOVING INTO SOUTHEAST WYOMING NORTHEAST COLORADO WITH DEVELOPING ECHOES OVER SAME AREA. && .DISCUSSION... MODELS AGREE QUITE WELL. HRR LITTLE OVER DONE WITH ECHOES ALREADY PROGGED TO DEVELOP THIS AFTERNOON OVER CENTRAL CHERRY. THROUGH 12Z FRIDAY...WATER VAPOR IMAGERY REVEALS A SHORTWAVE TROUGH WOBBLING ACROSS SOUTHERN ALBERTA AND SASKATCHEWAN...WITH A LOBE OF ENERGY ROTATING FROM THE MAIN TROUGH INTO SOUTHERN IDAHO. CLOSER INVESTIGATION OF THE 1.5 PV PRESSURE SURFACE WOULD SUGGEST A DISTURBANCE QUICKLY ROUNDING THE BASE OF THE WEST COAST TROUGH PUSHING EAST INTO SOUTHERN UTAH. AHEAD OF THESE FEATURES...SURFACE LOW PRESSURE HAS BEGUN TO DEEPEN OVER THE HIGH PLAINS...WITH SOUTHERLY RETURN FLOW ACROSS CENTRAL NEBRASKA. DEW POINTS ARE SLOWING INCREASING INTO THE LOW TO MID 60S SOUTH OF INTERSTATE 80. FURTHER NORTH...MID TO UPPER 50S ARE THE NORM. THE DEEPENING LOW PRESSURE IS DRAWING A WARM FRONT NORTH...WHICH WAS OBJECTIVELY ANALYZED OVER KANSAS WITH A SECOND BOUNDARY ANALYZED OVER THE PANHANDLE OF NEBRASKA. ALL OF THIS SHOULD COME INTO PLAY THIS EVENING AS THUNDERSTORMS /SOME OF WHICH MAY BE SEVERE/ LOOK POSSIBLE ACROSS THE OUTLOOK AREA. INCREASED LIFT AND THE INFLUENCE OF THE HIGHER TERRAIN OF THE ROCKIES HAVE ALREADY SPARKED OFF A FEW STRONG STORMS OVER SOUTHERN WYOMING AND NORTHERN COLORADO. THE LIFT ASSOCITATED WITH THE SHORTWAVE TROUGH WILL SHIFT EAST AS DOES A SUBTLE INVERTED TROUGH/BOUNDARY. STORMS WILL INITIATE ALONG THE TROUGH OVER THE PANHANDLE OF NEBRASKA WHERE ML CAPE VALUES OF 1000 TO 2000 J/KG AND 40 TO 50 KTS OF 0-6 KM BULK SHEAR WILL PROMOTE THE POSSIBILITY OF SEVERE WEATHER. LARGE HAIL WITH DAMAGING WIND GUSTS APPEAR TO BE THE PRIMARY THREAT. HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT WEST OF HIGHWAY 83...ESPECIALLY GIVEN THE VERY STEEP 0 TO 2 KM LAPSE RATES AND BACKED LOW LEVEL FLOW. HOWEVER LCL HEIGHTS WILL REMAIN FAIRLY HIGH...WITH ONLY MODEST LOW LEVEL CAPE /0 TO 3KM/ OF GENERALLY LESS THAN 50 J/KG AND T/TD SPREADS THAT REMAIN LARGE. STORMS WOULD SHIFT EAST THROUGH THE EVENING WHERE MUCH BETTER INSTABILITY IS IN PLACE...BUT AS DOES A PRETTY STOUT CAP. WOULD EXPECT THE STORMS/NEW CONVECTION TO EVENTUALLY ERODE THE LID LATER THIS EVENING. AGAIN STORMS WOULD HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL /GIVEN OVER 4000 J/KG OF CAPE ALREADY PRESENT AND INCREASING SHEAR ALOFT/. THE STORMS MORE THAN LIKELY WILL HAVE TROUBLE ROOTING INTO THE BOUNDARY LAYER TONIGHT...SO THE THREAT OF TORNADOES IS NOT EXPECTED LATER TONIGHT. HOWEVER...BUFKIT SOUNDINGS POINT TO ELEVATED LONG SKINNY CAPE BY 03Z TONIGHT ACROSS THE PLATTE RIVER BASIN...A CONCERN FOR THE ALREADY SWOLLEN RIVERS OF THE PLATTE BASIN. PW VALUES SURGE THIS EVENING TO AOA 1.25 INCHES...WITH THE NAM CONTINUALLY SUGGESTING OVER 3 INCHES OF QPF FOR THE CITY OF NORTH PLATTE. THE NAM SOLUTION IS OVER DOING THE QPF...BUT A QUICK INCH OR TWO WOULD BE POSSIBLE...ESPECIALLY SINCE A CONVECTIVE COMPLEX LOOKS PROBABLE. ALL IN ALL...IT MAY BE A BUSY NIGHT. PRECIPITATION ENDING OVER NORTH CENTRAL NEBRASKA FRIDAY AFTERNOON AS UPPER LOW OVER EASTERN MONT ANNA PUSHES A COOL FRONT INTO MINNESOTA. PARTIAL CLEARING AND TEMPERATURES ONCE AGAIN AROUND 80 ON FRIDAY. RELATIVELY DRY FRIDAY INTO SATURDAY OVER MOST OF THE FORECAST AREA. WEAK WAVE MOVING ACROSS THE FORECAST AREA ON SATURDAY AFTERNOON WILL SUPPORT SHOWERS AND THUNDERSTORMS OVER WESTERN NEBRASKA. ANOTHER NICE WAVE MOVES THROUGH THE FORECAST AREA SUNDAY NIGHT INTO MONDAY WITH THUNDERSTORMS ALONG THE WARM FRONT OVER MAINLY NORTHEAST NEBRASKA. H5 LOW DRIFTS OVER MONTANA SUNDAY THROUGH TUESDAY BEFORE FINALLY DROPPING SOUTHEAST INTO WESTERN AND NORTH CENTRAL NEBRASKA WEDNESDAY. CLOUDY AND SLIGHTLY COOLER TUESDAY AND WEDNESDAY AND THEN WARMING TOWARDS THE END OF THE PERIOD. && .AVIATION... THE FOCUS FOR THE KLBF AND KVTN TAF FORECAST WILL BE THE POTENTIAL FOR THUNDERSTORMS THIS EVENING/OVERNIGHT AS STRONG DISTURBANCE IS EXPECTED TO TRIGGER SCATTERED STRONG TO SEVERE THUNDERSTORMS NORTH OF A LIFTING WARM FRONT. CURRENT TAFS WOULD SUGGEST 2SM +TSRA AFTER 02Z FOR KLBF AND 3SM TSRA AT VTN. LARGE HAIL TO THE SIZE OF GOLF BALLS WITH DAMAGING WIND GUSTS IN EXCESS OF 45KTS WOULD BE POSSIBLE WITHIN AND NEAR ANY STORM DEVELOPMENT. THE INITIAL DEVELOPMENT IS ONGOING ACROSS THE MOUNTAINS OF WYOMING AND COLORADO. AS THE DISTURBANCE SHIFTS EAST...FURTHER INITIATION IS EXPECTED TO COMMENCE LATE AFTERNOON OVER THE HIGH PLAINS OF EASTERN COLORADO/WESTERN WYOMING. STORMS WILL CONTINUE EAST EVENTUALLY COMBINING INTO A CONVECTIVE COMPLEX OVER CENTRAL NEBRASKA THROUGH 06Z. THEREAFTER CEILINGS AND VISIBILITIES SHOULD LIFT...HOWEVER A FEW DETERMINISTIC MEMBERS WOULD SUGGEST MVFR STRATUS REMAINING THROUGH DAWN. AS OF NOW...WILL RETURN PREVAILING CONDITIONS AT BOTH TERMINALS TO VFR SHORTLY AFTER 06Z AS SREF PROBS REMAIN BELOW 50 PERCENT FOR THE LOWER FLIGHT CATEGORIES...BUT WILL CONTINUE TO MONITOR. && .HYDROLOGY... NEAR STEADY FLOWS ON THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY CAN BE EXPECTED INTO THIS WEEKEND. SNOW MELT CONTINUES OVER THE SOURCE REGION OF THE NORTH PLATTE RIVER AND WILL DO SO FOR THE NEXT SEVERAL WEEKS...THEREFORE RELEASES FROM UPSTREAM RESERVOIRS IN WYOMING WILL REMAIN HIGH. BELOW LAKE MCCONAUGHY...NO INCREASED RELEASES ARE PLANNED BELOW LAKE MCCONAUGHY THIS WEEK WITH THE STAGE EXPECTED TO REMAIN STEADY NEAR 7.5 FEET WITH MAJOR FLOODING TO CONTINUE. FOR THE PLATTE RIVER NEAR BRADY...A STEADY STAGE NEAR 7.9 FEET IS FORECAST THROUGH SUNDAY WITH MINOR FLOODING TO CONTINUE. HEAVY RAINFALL ALONG BOTH THE NORTH AND SOUTH PLATTE RIVER BASIN IS POSSIBLE THROUGH THE OVERNIGHT TONIGHT AS A STRONG DISTURBANCE SPARKS OFF THUNDERSTORMS THIS EVENING. DUE TO THE CONVECTIVE NATURE OF THE STORMS...WIDESPREAD FLOOD POTENTIAL REMAINS LOW. HOWEVER SEVERAL MODEL SOLUTIONS SUGGEST THAT ISOLATED THUNDERSTORMS WILL CONGEAL INTO A CONVECTIVE COMPLEX WHICH WOULD HAVE THE POTENTIAL TO DROP A QUICK INCH OR TWO OF RAINFALL ON THE ALREADY SWOLLEN RIVER BASINS OF THE NORTH PLATTE AND PLATTE RIVER. WILL NOT ISSUE A FLASH FLOOD WATCH FOR THE RIVER...DUE TO UNCERTAINTY IN THE CONVECTIVE NATURE OF STORMS AND THE FACT THAT THE RIVER IS ALREADY AT FLOOD STAGE. BUT...COMMUNITIES AND TOWNS SUCH AS THE CITY OF NORTH PLATTE MAY NEED A QUICK URBAN FLOOD ADVISORY TONIGHT...AS IMPLEMENTED FLOOD CONTROL PROCEDURES MAY CAUSE STREET FLOODING IN LOW LYING AREAS. OF COURSE THIS WOULD BE HIGHLY DEPENDENT ON THE DEVELOPMENT OF STORMS TONIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ004>006-008-022>026-035>037-056>058-094. && SHORT TERM/EXTENDED...POWER AVIATION...JACOBS
Hazardous weather outlook, Jun 16, 3:40 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT THU JUN 16 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-172045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT THU JUN 16 2011 /240 PM MDT THU JUN 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY TO DEVELOP AND MOVE INTO THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA AFTER 4 PM MDT. THE THUNDERSTORMS WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND POSSIBLY ISOLATED TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER...INCLUDING ISOLATED TORNADOES WILL BE ALONG AND WEST OF HIGHWAY 61 FROM EARLY TO MID EVENING. THEN...FROM THE LATE EVENING AND OVERNIGHT HOURS...THE STORMS ARE LIKELY TO CONGEAL INTO A LARGE CLUSTER OF STORMS AND TRACK NORTHEAST. THE THREAT OF LARGE HAIL AND DAMAGING WIND GUSTS REMAIN. ALSO...VERY HEAVY RAINFALL OF GREATER THAN AN INCH CAN BE EXPECTED WITHIN THUNDERSTORM DEVELOPMENT. THIS MAY LEAD TO FLASH FLOODING...ESPECIALLY IN AREAS WHERE RIVER LEVELS REMAIN HIGH FROM SPRING SNOW MELT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGHOUT THE WEEKEND. A FEW OF THE STORMS MAY BECOME SEVERE...ALTHOUGH GENERAL THUNDERSTORMS WILL BE MOST COMMON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS THE OUTLOOK AREA...ESPECIALLY FOR COUNTIES NEAR AND WEST OF HIGHWAY 61. SPOTTERS ARE ENCOURAGED TO RELAY SEVERE HAIL...SEVERE WIND AND ANY TORNADO REPORTS TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, Jun 16, 9:47 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL 5 N MADRID 40.92N 101.54W
06/16/2011 E0.88 INCH PERKINS NE PUBLIC
&&
TKECKLocal storm report, Jun 16, 9:58 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL PAXTON 41.12N 101.36W
06/16/2011 M1.75 INCH KEITH NE TRAINED SPOTTER
&&
CARMELSpecial weather statement, Jun 16, 10:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1001 PM CDT THU JUN 16 2011 NEZ038-170345- CUSTER NE- 1001 PM CDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER COUNTY UNTIL 1045 PM CDT... AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARNOLD...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ARNOLD... ANSELMO... MILBURN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. SCHULTZ
Local storm report, Jun 16, 10:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 3 N MAXWELL 41.12N 100.53W
06/16/2011 E0.50 INCH LINCOLN NE PUBLIC
&&
JAHSENMALocal storm report, Jun 16, 10:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 10 NNW WELLFLEET 40.89N 100.80W
06/16/2011 M1.00 INCH LINCOLN NE PUBLIC
MOSTLY NICKEL SIZED HAIL ALONG WITH VERY HEAVY RAINFALL
AT TIME OF REPORT.
&&
CARMELLocal storm report, Jun 16, 10:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 9 SE MERRIMAN 42.83N 101.57W
06/16/2011 E0.50 INCH CHERRY NE PUBLIC
0530 PM HAIL 3 SSW ELI 42.90N 101.46W
06/16/2011 E1.00 INCH CHERRY NE PUBLIC
0530 PM HAIL 4 SW ELI 42.90N 101.50W
06/16/2011 E1.00 INCH CHERRY NE PUBLIC
0541 PM HAIL 20 SSW MERRIMAN 42.65N 101.85W
06/16/2011 E1.50 INCH CHERRY NE PUBLIC
0541 PM HAIL 7 S ELI 42.84N 101.44W
06/16/2011 E1.25 INCH CHERRY NE PUBLIC
0600 PM HAIL 17 E MERRIMAN 42.92N 101.36W
06/16/2011 E0.75 INCH CHERRY NE PUBLIC
0635 PM HAIL 16 S GORDON 42.57N 102.20W
06/16/2011 M1.00 INCH SHERIDAN NE PUBLIC
WINDS UP TO 40 MPH.
0635 PM TSTM WND GST 24 N OSHKOSH 41.76N 102.34W
06/16/2011 E60.00 MPH GARDEN NE PUBLIC
ESTIMATED 60 MILE PER HOUR WINDS WITH 4 INCH DIAMETER
BRANCHES BROKEN OFF
0650 PM HAIL 30 SW MERRIMAN 42.61N 102.12W
06/16/2011 E1.00 INCH SHERIDAN NE PUBLIC
0658 PM TSTM WND GST CRESCENT LAKE NWR 41.74N 102.41W
06/16/2011 M52.00 MPH GARDEN NE MESONET
0730 PM HAIL 10 SE MERRIMAN 42.82N 101.56W
06/16/2011 M0.88 INCH CHERRY NE PUBLIC
0730 PM TSTM WND GST 35 S MERRIMAN 42.41N 101.70W
06/16/2011 E60.00 MPH CHERRY NE PUBLIC
ESTIMATED 5 INCH BRANCHES WERE DOWN DUE TO WIND.
0735 PM TSTM WND GST 3 WNW ARTHUR 41.59N 101.75W
06/16/2011 E60.00 MPH ARTHUR NE PUBLIC
HAIL UP TO QUARTER SIZE ALSO REPORTED.
0755 PM HAIL 6 N ARTHUR 41.66N 101.69W
06/16/2011 E1.00 INCH ARTHUR NE PUBLIC
0755 PM TSTM WND GST 6 N ARTHUR 41.66N 101.69W
06/16/2011 E70.00 MPH ARTHUR NE PUBLIC
0757 PM HAIL 9 E ARTHUR 41.57N 101.52W
06/16/2011 E1.00 INCH ARTHUR NE PUBLIC
ALSO ESTIMATED 60 MILE PER HOUR WIND GUSTS
0758 PM TSTM WND GST 36 W BROWNLEE 42.29N 101.33W
06/16/2011 E60.00 MPH CHERRY NE CO-OP OBSERVER
0818 PM HEAVY RAIN 7 SW CHAPPELL 41.02N 102.56W
06/16/2011 M1.00 INCH DEUEL NE PUBLIC
IN 20 MINUTES 1 INCH OF RAIN FELL WITH SOME PEA SIZE HAIL
0820 PM HAIL 4 S CHAPPELL 41.04N 102.47W
06/16/2011 E0.88 INCH DEUEL NE PUBLIC
HAIL FELL FOR 5 MINUTES.
0820 PM TSTM WND GST 12 S MERRITT RESERVOIR 42.47N 100.87W
06/16/2011 E60.00 MPH CHERRY NE PUBLIC
0822 PM HAIL 3 N CHAPPELL 41.14N 102.47W
06/16/2011 M1.00 INCH DEUEL NE PUBLIC
0825 PM TSTM WND GST CHAPPELL 41.09N 102.47W
06/16/2011 E65.00 MPH DEUEL NE PUBLIC
TRAMPOLINE TOOK FLIGHT AND HIT HOUSE DAMAGING AN OUTSIDE
FAUCET AND GUTTER DAMAGED. TRAMPOLINE TUMBLED DOWN HILL
FROM HOUSE.
0835 PM TSTM WND DMG 5 E CHAPPELL 41.09N 102.37W
06/16/2011 DEUEL NE LAW ENFORCEMENT
PORCH BLOWN OFF OF HOUSE
0845 PM TSTM WND GST 29 S VALENTINE 42.45N 100.55W
06/16/2011 E60.00 MPH CHERRY NE PUBLIC
0850 PM TSTM WND GST 12 NE VENANGO 40.88N 101.88W
06/16/2011 E60.00 MPH PERKINS NE PUBLIC
0858 PM TSTM WND GST VALENTINE 42.87N 100.55W
06/16/2011 M74.00 MPH CHERRY NE ASOS
0900 PM TSTM WND GST 4 WNW GRANT 40.87N 101.80W
06/16/2011 E60.00 MPH PERKINS NE PUBLIC
ESTIMATED WIND GUSTS OF AT LEAST 60 MPH ALONG WITH
QUARTER SIZED HAIL.
0900 PM HAIL 4 WNW GRANT 40.87N 101.80W
06/16/2011 M1.00 INCH PERKINS NE PUBLIC
0900 PM TSTM WND GST 18 SSW AINSWORTH 42.31N 99.99W
06/16/2011 E60.00 MPH BROWN NE PUBLIC
3 TO 4 INCH BRANCHES WERE SNAPPED OFF
0909 PM HAIL GRANT 40.84N 101.73W
06/16/2011 E1.00 INCH PERKINS NE LAW ENFORCEMENT
0910 PM HAIL GRANT 40.84N 101.73W
06/16/2011 M1.25 INCH PERKINS NE PUBLIC
LARGE MARBLE TO HALF DOLLAR SIZED HAIL NEARLY COVERING
THE GROUND.
0915 PM TSTM WND GST 7 NW AINSWORTH 42.62N 99.95W
06/16/2011 M63.00 MPH BROWN NE ASOS
0915 PM TSTM WND GST AINSWORTH 42.55N 99.86W
06/16/2011 E63.00 MPH BROWN NE AWOS
GUST TO 63 MPH WAS RECORDED BY AUTOMATIC EQUIPMENT AT THE
AINSWORTH AIRPORT.
0934 PM HAIL 5 N MADRID 40.92N 101.54W
06/16/2011 E0.88 INCH PERKINS NE PUBLIC
0940 PM HAIL 3 N MAXWELL 41.12N 100.53W
06/16/2011 E0.50 INCH LINCOLN NE PUBLIC
0949 PM HAIL PAXTON 41.12N 101.36W
06/16/2011 M1.75 INCH KEITH NE TRAINED SPOTTER
1012 PM HAIL 10 NNW WELLFLEET 40.89N 100.80W
06/16/2011 M1.00 INCH LINCOLN NE PUBLIC
MOSTLY NICKEL SIZED HAIL ALONG WITH VERY HEAVY RAINFALL
AT TIME OF REPORT.
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:08 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 52 min |
| Jun 16, 7:09 PM CDT | Flash Flood Warning | LBF | Cherry | 5 hr |
| Jun 16, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 16, 7:50 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jun 16, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| Jun 16, 8:03 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 42 min |
| Jun 16, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 60 min |
| Jun 16, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith, Perkins | 48 min |
| Jun 16, 8:54 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Thomas | 51 min |
| Jun 16, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 64 min |
| Jun 16, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Loup, Rock and 1 more | 66 min |
| Jun 16, 9:47 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| Jun 16, 10:07 PM CDT | Areal Flood Advisory | LBF | Custer, Keith, Lincoln, Logan, McPherson, Perkins | 4 hr |
| Jun 16, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 65 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.